About 4 weeks ago i had unprotected sex for about 10 seconds and then put a condom on for the duration. My partner did give me a "hand job" (pardon the expression) towards the end of the experience which was a rather aggressive experience. Within about a day I noticed the tip of my penis was sensitive with a slight burning sensation. I went way overboard applying neosporin and when the discomfort continued I went to see a doctor. There were no bumps, pimples or lesions and the doc tested me for STD's Chalmydia and Ghonorrea (sp). These came back negative. I went on antibiotics in the meantime just to make sure.
I continued to overapply the neosporin (maybe 7-10 times a day) on the head of my penis and developed a little rash. I discontinued use of the neosporin and the rash cleared up within 2-3 day. From a visual observation I can see nothing wrong with my penis.
I still have a minor irritation on the tip of my penis. These are no sores or bumps, but I notice the discomfort when wearing jeans / pants and when lying in bed at night (take in mind I am a little hypersensitive to the area and it is more sensitive the more I think about it). It is not painful but I do notice it and tend to dwell on it too much.
The condition has improved over time but my concern is after four weeks should this be completely gone? I am hesitant to put any medication on it..after my neosporin expereince...any suggestions?
Yes, just wait it out. Friction can leave thin-skinned areas like the penis feeling sensitive for some time. I can't think of any conditions you need to worry about, or any treatments you need to bother with.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.